# SDR SWI2023F00416

- Difficulty date: July 25, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N728SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10192
- Aircraft time: 48,212 hours, 31,660 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Unknown
- Part number: UNKNOWN
- Condition: Chafed
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H LWR TRANSCOWL INNER COAMING IS CHAFED @ FWD LATCH    (C-CHECK RO 10/4/2023)   REPLACED COAMING P/N CN624-2060-209, 2 EA. BEARING PAD P/N CN624-2130-201 ON R/H LOWER TRANSCOWL, REF. REO 670-54-21-1207, REV. A, 2015-08-27.  C/W SKY CARD 51-900-1002-SKY
